# SDR UALA2012122107358

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 57,405 hours, 6,703 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 415
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FIRE TEST FAILS WITH OVERHEAD TEST SWITCH.   FWD CARGO FIRE TEST FAILS.  TEST PASSES FROM CMC.     COULD ONLY DUPLICATE MALFUNCTION ONCE AFTER REPLACEING LAMPS.  REPLACED AFLOTS FWD CARGO CARD IN LOCATION A31.  SMOKE TEST PASSED.
